# SDR IPXA2019050841896

- Difficulty date: April 28, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING BEADED DOUBLER IS CRACKED AT LE APPROX. XOS=625 - XOS=629 BEHIND FUELING PANEL. REPAIRED CRACKED RT WING BEADED DOUBLER CRACK AT L/E APPROX. XOS=625 THU XOS=629 IAW SRM 57-40-02 REPAIR 15, FIGURE 205. (MAJOR)
